# SDR DALA2023070505426

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,559 hours, 42,804 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 OVERHEAD EXIT SIGN AFT OF L2 DOOR IS MISSING A COVER. CORRECTIVE ACTION: RE INSTALLED OVERHEAD EXIT SIGN PER B757 AMM 33-51. A/C OK FOR SVC. (4935810)
